# SDR SIMA20150629006

- Difficulty date: June 29, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 28,002 hours, 23,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14572166001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW AFT WEB HAS 2 EACH CRACKS.  PERFORMED REPAIR ON LT MLG WW AFT WEB IAW SRM 53-23-12.
